# SDR EE4Y2024120221383

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 43,479 hours, 28,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-ZL-171-01-2-001_P1-OP-UP-LF/005 , LOWER REAR FUSELAGE AFT CABIN UNDER FLOOR COMPARTMENT FR68 Y=254.0 FLOOR BEAM WITH DOUBLE DRILLED HOLE PLUGGED WAS FOUND.AIRBUS WAS CONTACTED REQUESTING FURTHER REPAIR INSTRUCTIONS. AIRBUS PROVIDED THE REPAIR INSTRUCTIONS.THE AFFECTED COMPONENTS (LONGITUDINAL BEAM + CROSS BEAMS) WERE PERMANENT REPAIRED IAW COOPESA EO COO-EO-2024-21245-R01 AND AIRBUS RDAF 81490800/004/2024 ISSUE A APPROVED BY ALLEGIANT UNDER ERO A32X-STR-53ERO-00113-R00. THIS REPAIR IS CONSDERED AS MAJOR WITH OUT ADDITIIONAL REQUIREMENTS. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1´244 ITEM 1-20.
